# SDR CA970603002

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: 2nd Rib Top
- Part time: 17,042 hours
- Component: 85540002001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN RIGHT SIDE OF TRAILING RUDDER AT 2ND RIB FROM THE TOP AT THE 7TH RIVET FROM FRONT SPAR. CRACK REPAIRED AS PER SRM 55-40-16.
